# SDR DL72S982149

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND IN THE VERT FLANGE OF THE WING TO FUSE UPPER ATTACH CHORD, LWR FRAME HOLE RBL 70.85, FS 760.  REPAIRED PER ERA 332283-14AD.
